# SDR CA080910006

- Difficulty date: August 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 993 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP ELECTRICALLY MALFUNCTIONING, REPLACED FUEL PUMP.
